Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has dry heaving, tiredness. What is the cause and cure?

My child is 14 years old, about 100 lbs and has been experiencing dry heaving for about a week. She now seems to be tired and is not eating right. This was mostly happening in the morning but now she is experiencing it during school. She is embarrassed when it happens at school. I am worried about her. This just does not seem to be going away. What can I do to help her? What could be causing this?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Good afternoon
Dry heaving for one week is bad sign.
Dry heaving can be physiological say after over eating but this usually stops after short while or pathological incase of gastritis ,pancreatitis.
In this case you need to see doctor for further examination to rule out gastritis and pancreatities and hepatitis.
Hope I have answered your question, I am ready to help you if you have more questions.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor